Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. Mandelbrojt
Title: Séries adhérentes. Régularisation des suites. Applications
Additional book information: Paris, Gauthier-Villars, 1952. 14+279 pp. 4000 fr.

Review Information:

Reviewer: W. H. J. Fuchs
Journal: Bull. Amer. Math. Soc. 59 (1953), 413-414
DOI: https://doi.org/10.1090/S0002-9904-1953-09743-9
American Mathematical Society